Drug induced Parkinsonism presenting as isolated jaw tremors

Gupta, Ravi and Bhatia, Manjeet Singh (2006) Drug induced Parkinsonism presenting as isolated jaw tremors. Online Journal of Health And Allied Sciences, 4 (4). ISSN 0972-5997

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
129 Kb

Abstract

We describe a case of drug induced Parkinsonism (DIP) that presented with isolated mandibular tremors despite prophylactic anticholinergic therapy. Varied presentations of DIP may be explained by anatomical & functional neuro-circuitry of striatum.

EPrint Type:Article
Uncontrolled Keywords:Drug Induced Parkinsonism, Tremors, Antipsychotics, Jaw
Subjects:Nervous System Diseases > Neurotoxicity Syndromes > Dyskinesia, Drug-Induced
Stomatognathic System > Jaw
Nervous System Diseases > Central Nervous System Diseases > Brain Diseases
Nervous System Diseases > Neurodegenerative Diseases > Parkinson Disease
Nervous System Diseases > Central Nervous System Diseases > Movement Disorders
-Journal Repositories > Online Journal of Health and Allied Sciences
Nervous System Diseases > Neurologic Manifestations > Dyskinesias
ID Code:1496
Deposited By:Dr Srinivas Kakkilaya
Deposited On:21 April 2006

Archive Staff Only: edit this record